# SDR AALA202407178056

- Difficulty date: July 15, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 63,979 hours, 32,421 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 1 FUEL FILTER CLOG ECAM MESSAGE. MAINTENANCE REPLACED #1 ENGINE FUEL FILTER PER AMM 73-11-10.
